# SDR AU990883

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 206040562101
- Condition: Fractured
- Location: M/R Gearbox
- Component: 206040002029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION UPPER SPLINE GEAR TOOTH FRACTURED.
